# SDR SWAA2025051957616

- Difficulty date: April 24, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 72,622 hours, 43,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT CENTER SCUFF PLATE IS CRACKED.<[01] REPAIRED FWD CARGO CENTER SCUFF PLATE IAW SRM 53-30-15-2R-1. TO BE INSTALLED ON CARD TTG8Q00ZZC9
